Reply
user banned 2 kids; Georgia 24891 posts
19th Apr '13
Quoting IDGAF ❤:" That is really the only time she ever gets Tylenol and when she is sick and has a temp. I just do it to prevent her from spiking a fever, don't want to risk her getting febrile seizures."



Is there a history of febrile seizures?



If you "treat" symptoms before they even occur, it's difficult to determine if there is in fact a reaction to the vaccines.

Captain Obvious 2 kids; Havana, Cuba 25634 posts
19th Apr '13
Quoting A❤T=P&W:" If he's acting normal, I wouldn't even do Tylenol."


:!: Honestly 99.9 and 100.2 are not even considered fevers.

IDGAF ❤ 1 child; San Diego, CA, United States 30574 posts
19th Apr '13
Quoting A❤T=P&W:" Is there a history of febrile seizures? If you "treat" symptoms before they even occur, it's difficult to determine if there is in fact a reaction to the vaccines."


Nope, but I know someone it happened to & I don't want to risk it.



I would rather treat it even if it isn't there yet vs having it become severe to the point it is hard to treat and is a danger. My DD did have a reaction last time, her leg got a huge bump on it near the injection site & it was all red and blotchy :(

Captain Obvious 2 kids; Havana, Cuba 25634 posts
19th Apr '13
Quoting IDGAF ❤:" Nope, but I know someone it happened to & I don't want to risk it. I would rather treat it even ... [snip!] ... My DD did have a reaction last time, her leg got a huge bump on it near the injection site & it was all red and blotchy :("


febrile seizures are mostly harmless. plus, they're from body temperature rising or lowering too quickly. not just from having a fever.

IDGAF ❤ 1 child; San Diego, CA, United States 30574 posts
19th Apr '13
Quoting Captain Obvious:" febrile seizures are mostly harmless. plus, they're from body temperature rising or lowering too quickly. not just from having a fever."


Yes, I know how they occur...thanks though.

♥♬♡ 2 kids; Pennsylvania 10385 posts
19th Apr '13
Quoting A❤T=P&W:" I don't give Tylenol unless it is necessary. "



:!:

Jamie Horn Due October 11 (boy); 459 posts
19th Apr '13

My son had vaccines yesterday and dr said 100.2 is low and normal if something gets up to 102 to give tylenol (can at low fever if baby is uncomfortable) but she also said vaccines do not give a high fever if baby gets a high fever they have picked up another virus. These were his 6 month shots and we have never given tylenol or had a fever I just let him rest as much as he wants and snuggle a lot that. I would say something around 102 is a call to the dr and tylenol. Enjoy your snuggle time!

nutmeg. California 22281 posts
19th Apr '13

A fever after vaccines is not "normal". It is common, not normal. Your child's body is trying to defend itself from the toxins in the vaccinations, hence spiking a fever.